Works matching DE "NONLINEAR partial differential operators"
Results: 223
A new elliptic mixed boundary value problem with (p,q)-Laplacian and Clarke subdifferential: Existence, comparison and convergence results.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 4, p. 839, doi. 10.1142/S0219530521500287
- By:
- Publication type:
- Article
Local Decompositions of Second Order Infinite-Dimensional Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 825, doi. 10.1002/pamm.201610401
- By:
- Publication type:
- Article
Numerical methods applied to option pricing models with transaction costs and stochastic volatility.
- Published in:
- Quantitative Finance, 2015, v. 15, n. 8, p. 1417, doi. 10.1080/14697688.2015.1032548
- By:
- Publication type:
- Article
INERTIAL BENDING OF A THIN-WALLED WAVEGUIDE WITH RECTANGULAR CROSS-SECTION: BENDING OF LATERAL WALL IN ITS PLANE.
- Published in:
- Periódico Tchê Química, 2018, v. 15, p. 41
- By:
- Publication type:
- Article
A note on exp-function method combined with complex transform method applied to fractional differential equations.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 3, p. 201, doi. 10.1515/anona-2015-0019
- By:
- Publication type:
- Article
A robust technique for solving optimal control of coupled Burgers' equations.
- Published in:
- IMA Journal of Mathematical Control & Information, 2011, v. 28, n. 3, p. 239, doi. 10.1093/imamci/dnr004
- By:
- Publication type:
- Article
Long Wavelength Analysis of a Model for the Geographic Spread of a Disease.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 2, p. 467
- By:
- Publication type:
- Article
Two Reliable Methods for Solving the Modified Improved Kadomtsev-Petviashvili Equation.
- Published in:
- Applications & Applied Mathematics, 2012, v. 7, n. 2, p. 658
- By:
- Publication type:
- Article
Modification of Truncated Expansion Method for Solving Some Important Nonlinear Partial Differential Equations.
- Published in:
- Applications & Applied Mathematics, 2012, v. 7, n. 2, p. 488
- By:
- Publication type:
- Article
Applying Differential Transform Method to Nonlinear Partial Differential Equations: A Modified Approach.
- Published in:
- Applications & Applied Mathematics, 2012, v. 7, n. 1, p. 155
- By:
- Publication type:
- Article
The First Integral Method to Nonlinear Partial Differential Equations.
- Published in:
- Applications & Applied Mathematics, 2012, v. 7, n. 1, p. 117
- By:
- Publication type:
- Article
Exact Solutions of the Generalized Benjamin Equation and (3 + 1)-Dimensional Gkp Equation by the Extended Tanh Method.
- Published in:
- Applications & Applied Mathematics, 2012, v. 7, n. 1, p. 175
- By:
- Publication type:
- Article
EXACT SOLUTIONS OF SRLW EQUATION BY A NEW ANALYTICAL TECHNIQUE.
- Published in:
- Journal of Science & Arts, 2016, v. 16, n. 4, p. 313
- By:
- Publication type:
- Article
VARIATIONAL ITERATION METHOD: A COMPUTATIONAL TOOL FOR SOLVING COUPLED SYSTEM OF NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS.
- Published in:
- Journal of Science & Arts, 2016, v. 16, n. 3, p. 243
- By:
- Publication type:
- Article
Volterra series for solving weakly non-linear partial differential equations: application to a dissipative Burgers' equation.
- Published in:
- International Journal of Control, 2004, v. 77, n. 12, p. 1071, doi. 10.1080/002071704200024365
- By:
- Publication type:
- Article
Nonclassical Symmetries of a Nonlinear Diffusion--Convection/Wave Equation and Equivalents Systems.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 12, p. 140, doi. 10.3390/sym8120140
- By:
- Publication type:
- Article
Lie Group Method for Solving the Generalized Burgers', Burgers'--KdV and KdV Equations with Time-Dependent Variable Coefficients.
- Published in:
- Symmetry (20738994), 2015, v. 7, n. 4, p. 1816, doi. 10.3390/sym7041816
- By:
- Publication type:
- Article
Integrable Equations and Their Evolutions Based on Intrinsic Geometry of Riemann Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/210304
- By:
- Publication type:
- Article
A linear-time approximate convex envelope algorithm using the double Legendre-Fenchel transform with application to phase separation.
- Published in:
- Computational Optimization & Applications, 2015, v. 60, n. 1, p. 231, doi. 10.1007/s10589-014-9666-8
- By:
- Publication type:
- Article
Operator splitting for dissipative delay equations.
- Published in:
- Semigroup Forum, 2017, v. 95, n. 2, p. 345, doi. 10.1007/s00233-016-9812-y
- By:
- Publication type:
- Article
Approximation to the global solution of generalized Zakharov equations in R2.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1813-9
- By:
- Publication type:
- Article
MODELING AND COMPUTATION OF WATER MANAGEMENT BY REAL OPTIONS.
- Published in:
- Journal of Industrial & Management Optimization, 2018, v. 14, n. 1, p. 81, doi. 10.3934/jimo.2017038
- By:
- Publication type:
- Article
A NUMERICAL SCHEME FOR PRICING AMERICAN OPTIONS WITH TRANSACTION COSTS UNDER A JUMP DIFFUSION PROCESS.
- Published in:
- Journal of Industrial & Management Optimization, 2017, v. 13, n. 4, p. 1793, doi. 10.3934/jimo.2017019
- By:
- Publication type:
- Article
PRICING AMERICAN OPTIONS UNDER PROPORTIONAL TRANSACTION COSTS USING A PENALTY APPROACH AND A FINITE DIFFERENCE SCHEME.
- Published in:
- Journal of Industrial & Management Optimization, 2013, v. 9, n. 2, p. 365, doi. 10.3934/jimo.2013.9.365
- By:
- Publication type:
- Article
GLOBAL GRADIENT ESTIMATES IN ELLIPTIC PROBLEMS UNDER MINIMAL DATA AND DOMAIN REGULARITY.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 1, p. 285, doi. 10.3934/cpaa.2015.14.285
- By:
- Publication type:
- Article
Wave turbulence.
- Published in:
- Contemporary Physics, 2015, v. 56, n. 3, p. 359, doi. 10.1080/00107514.2015.1015250
- By:
- Publication type:
- Article
Integrable systems: From inverse spectral transform to zero curvature condition.
- Published in:
- Latin-American Journal of Physics Education, 2022, v. 16, n. 1, p. 1
- By:
- Publication type:
- Article
Modelling of relativistic cylindrical oscillations in plasma.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2008, v. 23, n. 5, p. 455, doi. 10.1515/RJNAMM.2008.026
- By:
- Publication type:
- Article
The multicomponent KP and Fay trisecant formula.
- Published in:
- IMRN: International Mathematics Research Notices, 1996, v. 1996, n. 16, p. 769, doi. 10.1155/S1073792896000487
- By:
- Publication type:
- Article
A Nonlinear PDE for Families of Orbits on a Given Surface.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2022, v. 29, n. 3, p. 601, doi. 10.1007/s44198-022-00053-w
- By:
- Publication type:
- Article
Properties of the zeros of the sum of three polynomials.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, n. 4, p. 469, doi. 10.1080/14029251.2013.868259
- By:
- Publication type:
- Article
Bi-Hamiltonian Structure of a Three-Component Camassa-Holm Type Equation.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, n. 1, p. 126, doi. 10.1080/14029251.2013.792477
- By:
- Publication type:
- Article
A NEW CLASS OF SYMMETRY REDUCTIONS FOR PARAMETER IDENTIFICATION PROBLEMS.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2009, v. 16, n. 3, p. 355, doi. 10.1142/S1402925109000273
- By:
- Publication type:
- Article
On the fractional Harry Dym equation.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 3, p. 2862, doi. 10.1007/s40314-017-0484-3
- By:
- Publication type:
- Article
Analysis of long-time interaction of perturbations in problems of macrokinetics.
- Published in:
- Theoretical Foundations of Chemical Engineering, 2011, v. 45, n. 3, p. 292, doi. 10.1134/S0040579511030067
- By:
- Publication type:
- Article
Analysis of long-time interaction of perturbations in problems of macrokinetics.
- Published in:
- Theoretical Foundations of Chemical Engineering, 2011, v. 45, n. 3, p. 292, doi. 10.1134/S0040579511030067
- By:
- Publication type:
- Article
Adaptive Smoothing for Visual Improvement of Image Quality via the p(x)-Laplacian Operator Effects of the p(x)-Laplacian Smoothing Operator on Digital Image Restoration: Contribution to an Adaptive Control Criterion.
- Published in:
- Applied Sciences (2076-3417), 2023, v. 13, n. 20, p. 11600, doi. 10.3390/app132011600
- By:
- Publication type:
- Article
The Fundamental Differential Form and Boundary‐Value Problems.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2002, v. 55, n. 3, p. 457, doi. 10.1093/qjmam/55.3.457
- By:
- Publication type:
- Article
Computational study of the nonlinear bistability in a relativistic wave equation with anomalous diffusion.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2018, v. 29, n. 7, p. N.PAG, doi. 10.1142/S0129183118500572
- By:
- Publication type:
- Article
Solvability of a Class of Higher Order Singular Nonlinear Partial Differential Equations.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2018, v. 42, n. 6, p. 809
- By:
- Publication type:
- Article
Exact Solutions for Nonlinear Partial Differential Equation Arising in Third Grade Fluid Flows.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2008, v. 32, n. 1, p. 65
- By:
- Publication type:
- Article
COMPACTNESS CRITERIA IN WEIGHTED VARIABLE LEBESGUE SPACES.
- Published in:
- Miskolc Mathematical Notes, 2017, v. 18, n. 1, p. 95, doi. 10.18514/MMN.2017.1814
- By:
- Publication type:
- Article
Study of the Problems of Persons with Disability (PWD) Using FRMs.
- Published in:
- International Journal of Mathematical Combinatorics, 2009, v. 1, p. 1
- By:
- Publication type:
- Article
Regularity of the Solutions for Parabolic Two-Phase Free Boundary Problems.
- Published in:
- Communications in Partial Differential Equations, 2010, v. 35, n. 6, p. 1095, doi. 10.1080/03605301003717126
- By:
- Publication type:
- Article
POSITIVE SOLUTIONS FOR A CLASS OF NONLINEAR ELLIPTIC PROBLEMS INVOLVING QUASILINEAR AND SEMILINEAR TERMS.
- Published in:
- Communications in Partial Differential Equations, 2001, v. 26, n. 9/10, p. 1665, doi. 10.1081/PDE-100107455
- By:
- Publication type:
- Article
Exact Travelling Wave Solutions for (2+1)-dimensional cupling Boiti-Leon-Pempinelli system.
- Published in:
- Journal of Applied Functional Analysis, 2011, v. 6, n. 3, p. 266
- Publication type:
- Article
Semi-discrete finite difference schemes for the nonlinear Cauchy problems of the normal form.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2017, v. 93, n. 9, p. 99, doi. 10.3792/pjaa.93.99
- By:
- Publication type:
- Article
Formal Integrability Criteria for Nonlinear Partial Difference Equations.
- Published in:
- Acta Applicandae Mathematicae, 2009, v. 108, n. 2, p. 279, doi. 10.1007/s10440-008-9312-5
- By:
- Publication type:
- Article
A Note on Some Sub-Equation Methods and New Types of Exact Travelling Wave Solutions for Two Nonlinear Partial Differential Equations.
- Published in:
- Acta Applicandae Mathematicae, 2009, v. 106, n. 2, p. 241, doi. 10.1007/s10440-008-9292-5
- By:
- Publication type:
- Article
The Order Completion Method for Systems of Nonlinear PDEs Revisited.
- Published in:
- Acta Applicandae Mathematicae, 2009, v. 106, n. 2, p. 149, doi. 10.1007/s10440-008-9287-2
- By:
- Publication type:
- Article